DOI 10.1016/0168-8278(95)80262-2
Liver injury related to amoxycillin-clavulanic acid: interlobular bile-duct lesions and extrahepatic manifestations.
Аннотация
We report eight cases of liver injury related to amoxycillin-clavulanate. Liver biopsy performed in seven patients revealed varying degrees of injury to interlobular bile ducts in all cases. Lesions included irregularity of the nuclei, vacuolization of the cytoplasm, lymphocytic infiltration, destruction and endothelialization of the bile duct epithelium. Ductopenia was not observed. In two patients liver injury was accompanied by prominent extrahepatic manifestations (acute interstitial nephritis in one and acute lacrimal gland inflammation and sialadenitis with prolonged xerostomia in the other). We conclude that interlobular bile-duct lesions of varying severity are a common feature in liver injury related to amoxycillin-clavulanate. Side effects of the drug include acute interstitial nephritis and sialadenitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.